Title

Mixed Finite Element Analysis for an Elliptic/Mixed Elliptic Interface Problem with Jump Coefficients

Document Type

Conference Proceeding

Publication Date

1-1-2017

Publication Title

Procedia Computer Science

Publisher

Elsevier B.V.

Volume

108

First page number:

1913

Last page number:

1922

Abstract

In this paper a type of elliptic interface problem with jump coefficients is studied by being reformulated to a mixture of elliptic/mixed elliptic interface problem, which is analogous to the steady state fluid-structure interaction problem to some extent. A mixture of standard- and mixed finite element method is developed for the presented elliptic interface problem, and its well-posedness and convergence theories are analyzed and validated by numerical experiments. © 2017 The Authors. Published by Elsevier B.V.

Language

english

UNLV article access

Share

COinS